# SDR DL76S972038

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118DL
- Make and model: Boeing 767332
- Aircraft serial: 23277
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111T505615
- Condition: Cracked
- Location: Bs 786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SEAT TRACKS LOCATED AT RBL 33, LBL 54 AND RBL 54 WERE FOUND CRACKED IN THE VERTICAL WEB OF THE UPPER CHORD AT APPROX FS 786.  REPAIRED PER ERA 330781-14.
